MathSciNet Relay Station
MathSciNet bibliographic data
MR2335377 15A24
Wei, Musheng; Wang, Qian On rank-constrained Hermitian nonnegative-definite least squares solutions to the matrix equation $AXA^H=B$. Int. J. Comput. Math. 84 (2007), no. 6, 945–952.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement